# SDR SWAA2025012889494

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N1805U
- Make and model: Boeing 737-8
- Aircraft serial: 60649
- Aircraft time: 7,423 hours, 3,794 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNING OIL SMELL NOTED WITH LEFT PACK ON ; STOPPED WHEN LEFT PACK TURNED OFF <[01]. PERFORMED VISUAL CHECK OF ENG #1 AND FOUND NO DEFECTS REF AMM 05-41-04. PERFORMED ENG RUN AND NO DEFECTS NOTED WITH LH PACK SELECTED ON WITH #1 ENG BLEED SOURCE REF AMM 21-00-00 AND AMM 71-00-00.
